A remark concerning random walks with random potentials

Tom 147 / 1995

Yakov Sinai Fundamenta Mathematicae 147 (1995), 173-180 DOI: 10.4064/fm-147-2-173-180

Streszczenie

We consider random walks where each path is equipped with a random weight which is stationary and independent in space and time. We show that under some assumptions the arising probability distributions are in a sense uniformly absolutely continuous with respect to the usual probability distribution for symmetric random walks.

Autorzy

  • Yakov Sinai

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek